# SDR ASAA9780059

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: L2 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE, THE L2 DOOR EMERGENCY EVACUATION SLIDE LANYARD WAS FOUND DISCONNECTED FROM THE PACK RECEPTACLE.  REATTACHED THE LANYARD TO THE PACK RECEPTACLE.  (M)
